62 results for inequality.

Parameters for your search query:
Keyword    inequality

Open AccessArticle
Export: RIS | BibTeX | EndNote
Monotonic Properties of Generalized Nielsen's β-function
Turkish Journal of Analysis and Number Theory. 2019, 7(1), 18-22. DOI: 10.12691/tjant-7-1-4
Pub. Date: February 23, 2019Views: 155Downloads: 103
Open AccessArticle
Export: RIS | BibTeX | EndNote
Impact of Financial Liberalization on Income Inequality: A PVAR Approach
International Journal of Econometrics and Financial Management. 2019, 7(1), 1-11. DOI: 10.12691/ijefm-7-1-1
Pub. Date: January 22, 2019Views: 672Downloads: 529
Open AccessArticle
Export: RIS | BibTeX | EndNote
Notes on a Double Inequality for Ratios of any Two Neighbouring Non-zero Bernoulli Numbers
Turkish Journal of Analysis and Number Theory. 2018, 6(5), 129-131. DOI: 10.12691/tjant-6-5-1
Pub. Date: December 13, 2018Views: 1102Downloads: 748
Open AccessArticle
Export: RIS | BibTeX | EndNote
Women’s Right to Land Entitlement an Effort of the Gender Mainstreaming for Gender Equality (The Case of Gilgit-Baltistan, Pakistan)
World Journal of Social Sciences and Humanities. 2018, 4(3), 189-200. DOI: 10.12691/wjssh-4-3-7
Pub. Date: November 19, 2018Views: 2345Downloads: 1607
Open AccessArticle
Export: RIS | BibTeX | EndNote
Rational Inequalities Using Compatibility, Weak Compatibility and Common Properties in Ԍ-Metric Space
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 34-39. DOI: 10.12691/tjant-6-1-5
Pub. Date: March 19, 2018Views: 2638Downloads: 1793
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities Concerning Differentiable Generalized Relative Semi-(r; m, p, q, h1, h2)-Preinvex Mappings
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 16-29. DOI: 10.12691/tjant-6-1-3
Pub. Date: March 01, 2018Views: 2403Downloads: 1640
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 3052Downloads: 2024
Open AccessArticle
Export: RIS | BibTeX | EndNote
Family of Functional Inequalities for the Uniform Measure
Journal of Mathematical Sciences and Applications. 2017, 5(1), 19-23. DOI: 10.12691/jmsa-5-1-3
Pub. Date: June 09, 2017Views: 3741Downloads: 2545
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 3896Downloads: 2670
Open AccessArticle
Export: RIS | BibTeX | EndNote
Fractional Integral Inequalities via s-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(1), 18-22. DOI: 10.12691/tjant-5-1-4
Pub. Date: January 05, 2017Views: 3862Downloads: 2630
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects







Journals


















Article Types